Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2013, Special Issue (2013), Article ID 145190, 9 pages.

Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces

Jiang Zhu, Yuan Wang, and Shin Min Kang

Full-text: Open access

Abstract

Some new limit contractive conditions in fuzzy metric spaces are introduced, by using property (E.A), some common fixed point theorems for four maps are proved in GV-fuzzy metric spaces. As an application of our results, some new contractive conditions are presented, and some common fixed point theorems are proved under these contractive conditions. The contractive conditions presented in this paper contain or generalize many contractive conditions that appeared in the literatures. Some examples are given to illustrate that our results are real generalizations for the results in the references and to show that our limit contractive conditions are important for the existence of fixed point.

Article information

Source
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 145190, 9 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807746

Digital Object Identifier
doi:10.1155/2013/145190

Mathematical Reviews number (MathSciNet)
MR3064920

Zentralblatt MATH identifier
1267.54060

Citation

Zhu, Jiang; Wang, Yuan; Kang, Shin Min. Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces. J. Appl. Math. 2013, Special Issue (2013), Article ID 145190, 9 pages. doi:10.1155/2013/145190. https://projecteuclid.org/euclid.jam/1394807746


Export citation

References

  • L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965.
  • A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994.
  • O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984.
  • I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975.
  • J. Rodríguez-López and S. Romaguera, “The Hausdorff fuzzy metric on compact sets,” Fuzzy Sets and Systems, vol. 147, no. 2, pp. 273–283, 2004.
  • K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942.
  • V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485–489, 2000.
  • A. George and P. Veeramani, “On some results of analysis for fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 90, no. 3, pp. 365–368, 1997.
  • V. Gregori and S. Romaguera, “On completion of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 399–404, 2002.
  • D. Gopal, M. Imdad, and C. Vetro, “Impact of common property (E.A.) on fixed point theorems in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 297360, 14 pages, 2011.
  • M. Imdad and J. Ali, “Some common fixed point theorems in fuzzy metric spaces,” Mathematical Communications, vol. 11, no. 2, pp. 153–163, 2006.
  • M. Imdad, J. Ali, and M. Hasan, “Common fixed point theorems in fuzzy metric spaces employing common property (E.A.),” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 770–778, 2012.
  • D. Miheţ, “Fixed point theorems in fuzzy metric spaces using property E.A,” Nonlinear Analysis, vol. 73, no. 7, pp. 2184–2188, 2010.
  • Y. Shen, D. Qiu, and W. Chen, “Fixed point theorems in fuzzy metric spaces,” Applied Mathematics Letters, vol. 25, no. 2, pp. 138–141, 2012.
  • C. Vetro and P. Vetro, “Common fixed points for discontinuous mappings in fuzzy metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 295–303, 2008.
  • P. Vijayaraju and Z. M. I. Sajath, “Some common fixed point theorems in fuzzy metric spaces,” International Journal of Mathematical Analysis, vol. 3, no. 15, pp. 701–710, 2009.
  • M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988.
  • M. Abbas, I. Altun, and D. Gopal, “Common fixed point theorems for non compatible mappings in fuzzy metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 47–56, 2009.
  • G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996.